| Model Number |
RBYPCLP10 |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed, and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2020-02012; 3005168196-2020-02014; 3005168196-2020-02015.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the lumbar artery using packing coil lps, ruby coil lps, and a non-penumbra microcatheter.During the procedure, the physician was unable to advance two packing coil lps, and two ruby coil lps within the introducer sheaths and experienced resistance.Upon attempting to pull back the packing coil lps and ruby coil lps, the packing coils and ruby coil lps broke inside the introducer sheaths.Therefore, the packing coil lps and ruby coil lps were removed.The procedure was completed using new ruby coil lps.There was no report of an adverse effect to the patient.